# SDR SWIA201436069

- Difficulty date: January 15, 2014
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N971SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7947
- Aircraft time: 25,446 hours, 21,186 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD FWD EMERGENCY LIGHT IS BURNED OUT.  FLT 6495 RELAMPED.
